# SDR SWAA2022030463412

- Difficulty date: March 22, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 26,376 hours, 15,468 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 221GF END SECTION BROKE OFF. / REPLACED PANEL WITH NEW FROM STOCK AND INSTALLED INSERTS AS NEEDED PER DRAWING #141A5810. PANEL WILL BE RE-INSTALLED ON J-PANEL CLOSE CARD 221.
